Singular Integral Equation for Curved Cracks

Nik Long, Nik Mohd Asri and Eshkuvatov, Zainiddin K. (2008) Singular Integral Equation for Curved Cracks. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 40-42. ISSN 1985-2436

[img] PDF


The complex potential method is used to formulate singular integral equation for the curved crack problem in plane elasticity. This equation describes the relation of the displacement jump versus the resultant force applied along the crack face.

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12457
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 08:24
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 08:24.

View statistics for "Singular Integral Equation for Curved Cracks"

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.